# SDR V0XD20220405002

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,508 hours, 16,055 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH670331024
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Part time: 17,508 hours, 16,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSE SKIN LIGHTNING STRIKES FS202.75 TO FS 661.00 STR 16-20 R- CORRECTIVE ACTION: PERFORMED PERMANT REPAIR TO AREAS AFFECTED IAW OLIVER WYMAN CAVOK EA 21-C953-0640 REB B DATE 03/28/2022 REPAIRS REQUIRE DTE WITHIN 12 MONTHS OF RTS DATE FOR THE SECTION III REPAIR IAW AC120-93 APPENDIX 5
